RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 10, Number 3  


Academician M. M. Lavrent'ev (on the occasion of his 75th birthday)
V. V. Vasin, S. I. Kabanikhin, V. G. Romanov
3
Determination of the first and second moments in the Baroyan-Rvachev epidemic model
A. I. Borodulin, B. M. Desiatkov, A. N. Shabanov, A. A. Yarigin
13
Supply-and-demand price alignment in the distribution of power in a multiprocessor system
S. V. Bredikhin, E. M. Tiunova, A. B. Khutoretskii
20
A model for the derivation of rent estimates
V. A. Bulavskii, M. I. Virchenko, N. V. Shestakova
29
An algorithm for solving the problem of the two-phase filtration of incompressible fluids in a two-dimensional formulation
V. I. Drobyshevich, S. A. Litvinenko
37
On the optimal exploitation of fish populations with an age structure
O. I. Il'in
43
An algorithm for the numerical investigation of the asymptotic stability of solutions of linear systems with periodic coefficients
I. I. Klevtsova
58
On the influence of the geometric shape of a heater on the dynamics of a flowing fluid film
V. V. Kuznetsov
71
Special operator equations
M. M. Lavrent'ev, L. Ja. Savel'ev, S. V. Balakin
84
Quasiconformal rectification of boundaries in problems of fluid dynamics
V. N. Monakhov, E. V. Semenko, I. B. Davydkin
98
О вычислении трехмерного нестационарного поля вертикальной электрической линии в удаленной обсаженной скважине
M. G. Persova, Yu. G. Soloveichik, G. M. Trigubovich, M. V. Abramov, A. A. Zabortseva
114
The nonflow problem for the one-dimensional motion of an emulsion in a field of micro-accelerations and thermocapillary forces
A. G. Petrova
128
Optimal control in nonstationary problems of magnetohydrodynamics
A. Yu. Chebotarev
138
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020